Brown patch on skin after 30% TCA chemical peel. What's the cause? (Photo)

Are brown patches on skin normal a day after 30% tca chemical peel? Also, can they be caused by excercising after getting a chemcial peel?

Doctor Answers 1

Too high concentration

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
The concentration is too high, maybe wrong technique, maybe multicast, maybe poor after care, but most importantly your skin type is like mine, and I certainly would not be using a strength like 30% TCA. 

This will fade with time, and some HQ. 

Video below shows how to do things SAFELY. 

All the best
Dr Davin Lim

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.